Medicine Reviews
Bio freeze Pain Relieving Spray
I had been witnessing a thronging pain on the centre areas of both my shoulders for quite some time now. Though the exact reason of the pain was still unknown, I just figured out that it might have been caused after having to lift those heavy suitcases during the …
Cerebrofort Gold
Another product that you can find from Kalbe Farma co. Cerebrofort Gold is a kind of multi-vitamin supplement that you can give for your kids. Actually, most people give this Cerebrofort Gold to their kids because they have eating problem with their kids. As you know, some small kids …
Prevacid OTC 24 Hour Heartburn Capsules, 28 Count
I used to take prescription Prevacid for acid reflux, but a diet change lessened the reflux and eventually, I only got heartburn every once in a while after eating trigger foods. I just dealt with the heartburn and didn’t medicate because the prescription costs were getting costly when …
Ativan for Anxiety
I took Ativan on and off for years.I had no side effects out of the norm for this kind of medication.All drugs of this sort may cause decreased sexual disire but there are many ways of getting around this.
First you weigh which is more important.You figure out when this …
Tylenol 8 Hour Go Packs
Since my high school football days, I have had some serious problems with my shoulder. It was very hard for me to deal with initially, but over time, I learned to ignore. For the most part, I can live with the pain, but on occasion like to play some …
Calcium Lactate 500 mg capsule
I never leave home without my cell phone and my electrolyte replacement medication. I consider these two to be the most important things that I need to carry wherever I go. My medication has helped me manage my muscle pains as well as the cramping that I get whenever …
Bye Bye Fever
The name of this product sounds so funny but this is a good product. Bye bye fever can be used for your kids. When they have fever, you can put this Bye Bye fever on their forehead. It help a little bit to bring the fever down. Of course, …
Cinnamon (medicine)
Recent studies have shown that yes, cinnamon of all things, is one of the best things that can be consumed to help aide in the fight against high cholesterol levels. In all honesty, many doctors are now advising the elderly to sprinkle some cinnamon on their cereal or …
Piriton
I tried taking Piriton allergy tablets to reduce my hayfever symptoms but unfortunately they didnt seem to work for me..
I found that i felt quite sick on these tablets and they made me feel really drowsy which isnt very good when you have work and need to drive etc.
My …
Dulcolax Bisacodyl Laxative Overnight Relief Tablets
In almost every drugstore, it only requires a terse question to ask the pharmacists what kind of laxative is good, rather bestselling. And the straightforward answer would be Bisacodyl. Maybe, the most abundant brand of this laxative is Dulcolax —“ the name is probably more definitive to …
Naproxen Pain Reliever
I suffer from chronic back pain and have searched high and low for a pain reliever that would help. Most pain relievers I have tried wear off too fast or never even get to a point where they will help the pain at all. In frustration, I went to …
Aleve pain reliever medicine
I’ve seen Aleve in drug stores, Wal-Mart and Target stores all the time. I recognize the name but I had no idea I was using it until I looked in my medicine cabinet. It was next to the Advil bottle and the two sort of look alike. I had …
Neosporin
I am a huge believer in the power of Neosporin. It’s a product my family has been using with great success for years. We usually get the cream and the maximum strength variety.
Neosporin is a first aid antibiotic and pain relieving cream. When used properly, it helps …
Chlorpheniramine (Aller-Chlor) for Rhinitis
Most of the time I wake up in the morning with an itchy nose, this is due to the reason that I have allergic rhinitis for a long time now. And once in a while, especially when the weather changes, I tend to itch or sneeze a lot. Years …
Adderal XR
Adderal XR is known to be a membership medication. What is that? It is a medication that is complex and many users or family members of users find hard to understand and grasp the quality and functions of this medication. However, for those few who understand how Adderal XR …
Fisherman’s Friend Menthol Cough Lozenges
I have suffered badly with a couple of bad colds in the last few months, both of which really got me in the chest, giving me terrible congestion and catarrh and a terrible, irritating cough. I am a lot better now but it is dragging on and I …
Abreva Cold Sore/Fever Blister Treatment
I recently purchased the Abreva Cold Sore/Fever Blister Treatment. The product is pretty self-explanatory. Every so often, I get cold sores around my mouth. I am the sort of impatient person who wants an overnight cure even though I know that one does not exist. That said, I love …
Strattera
I started taking Strattera the only non-stimulant ADHD medication approved for adult ADHD when I was a sophomore in college and the stresses of my academic life were getting to be too much for me. I had been diagnosed ADHD when I was in …
Tylenol PM as a sleep aid
After many years of delayed-sleep syndrome (not sleeplessness), I finally decided it was time to seek some medical help in getting me a full nights sleep. After phone discussions with my doctor (and I always recommend speaking with your doctor before attempting to take any medications for delayed-sleep or …
Motrin IB (ibruprofen)
Motrin IB is a medicine that can be found at just about any drup store. The term, “IB” refers to ibruprofen.
I remember as a teenager, I use to get menstrual cramps very badly. I used many medicines on the market to try to alleviate them, such as Pamprin …
Tums EX 750 Extra Strength Antacid Tablets Assorted Berries
I absolutely dread dealing with heartburn of any kind. The only problem is that I seem to get heartburn all of the time. It even haunts me in my sleep and wakes me up multiple times a night. To deal with this problem, I have tried multiple antacids. One …
Lactaid
About the Product:
Lactaid Milk is a Grade A, Ultra-Pasteurized milk. It is 100% lactose free. You can get either whole milk or fat free. It is packed in half gallon (1.89 Liter) cartons that keeps in fresh for days. It comes with the Lactaid Farmer’s Pledge that the milk used …
Salmeterol Xinafoate (Servent Diskus) 50 mcg
I was cleaning my room the other day. Since I haven’t cleaned my room for some time, the dust and dirt just accumulated. I transferred all the furniture out of my room and cleaned every single corner. I made sure that everything would be spotless and neat. Right before …
Advil Pain Reliever
Advil pain reliever is one of the most effective pain relievers that I have ever used. I get terrible migraine headaches about once a month and when I need fast pain relief without side effects that I can get from stronger migraine medications, I take two Advil. …
Phenylephrine Chlorphenamine Maleate Paracetamol Bioflu
First it starts with a little bit of sore throat. The kind that goes away if I gargle with salt and water. The sore throat will thereafter be followed either by cough, colds or both and simultaneous therewith, although not often, dizziness and chills. This is how it always …
Pepto Bismol Anit-Diarrheal And Upset Stomach Relief Medicine
Who has not heard the famous slogan “Relief from indigestion, heartburn, diarrhea, and stomach upset.” on the Pepto Bismol commercials. It seems to be a bit ridiculous for a set of commercials but none the less their actually quite right. Pepto Bismol has been around for as long …
Nighttime Sleep Aid Softgels cvs brand
About two weeks ago, I found myself experiencing a severe level of discomfort due to a back problem I’ve been battling on and off for over a year now. Some days it’s quite manageable and hardly noticeable, but for the most part, it’s highly irritating and discouraging, and at …
Delsym Cough Relief Liquid
For me, the second worse part of any cold or flu is the coughing. It’s painful and exhausting and makes all of the other symptoms worse. I have bronchial asthma as well, so the coughing is extra scary for me — I never know exactly when the …
Chloraseptic Sore Throat Spray
When I was a little girl, I had terrible Strep Throat. In fact, without fail, every time the seasons changed, I would get Strep Throat because my tonsils would swell to the size of golf balls and I’d have massive bouts of fevers. But the fevers I could stand. After …
Colderin plus
The colderin plus is the tablets, which are used when we have the cold infection. These are good tablets by all means but the only drawback of this medicine is that these tablets make us feel drowsy or sleepy after some time of taking these tablets. But …
Magnesium Hydroxide (Phillips’ Milk of Magnesia) oral suspension
Whenever I’m stressed I feel this sharp burning sensation in my stomach which often radiates to my sternum. I also experience this when I skip meals and then binge eat on the next meal. Eating food even makes it worse. I have tried several home remedies for this like …
WALGREEN’S PHARMACY
I always seen to run out of medication at the most inconvenient times. I mean, when I don’t have time to run a prescription down to the pharmacy, and wait for it. But, I have discovered that Walgreen’s Pharamacy, in Eureka, has been a great help to me.
At Walgreen’s …
Retin-A Vitamin A Micro Gel
I have tried this tube of Retin-A Vitamin A Micro Gel since I had a few pimples and scars on my face, it’s said that this is really good for acne scars because it prevents future breakouts and causes clogged pores to loosen. I had the 0.1% strength as …
Camphorated Opium Tincture (Paregoric) 10 mg/ml solution
I’ve had this persistent diarrhea that came back periodically. I just couldn’t trace the reason and the cause. It would strike me when I least expected it–most of the time, where I couldn’t find a nearby bathroom. This extremely annoyed me since I have tried a few antidiarrheal medications …
Effexor (rx)
Effexor is a prescribed medication that is taken to help reduce the symptoms of intense or even infrequent depression. The medication is raises seratonin levels in the brain and allows endorphines to be produced, in an attempt to raise one’s spirits and allow them to function despite the chemical …
Tylenol for Dysmenorrhea
Dysmenorrhea is a painful menstruation that encounter by some women monthly. This is due to hormonal imbalance and painful sloughing off endometrium during menstrual period. This is why some women like me experience this pain during the first to three days of menstruation period.
Some of my friend experience this …
Actal Tablet Pack
There are two types of Actal in stores that I could possibly find. One has a yellow box color and the other, white. I prefer much the yellow box Actal Table Pack because of the fact that it truly pretty much relieves me from my gastric pain.
Actually, I …
Voltaren Emulgel
I was experiencing some winter aches and pains after going through lengthy renovations in my home so my pharmacist suggested I try Votaren Emulgel. I had tried other topical muscle pain relievers and I had either gotten so sick from the strong medicinal smell or found they had not …
Promensil by Novogen
A co-worker of mine began suffering heat flashes at work, and she showed up every day exhausted, saying that she had not slept very much because of night sweats and hot flashes all night long. She tried everything her doctor suggested, and finally began hormone replacement treatment, and nothing …
Advil
Migraine runs in our family. It started with my grandmother then to my mom, uncles and aunt. Some of my cousins have it and unfortunately I inherited it too. When my mom has migraine attacks, she literally cannot do anything but lie down in bed. She remembers wanting to …
Hyland’s Migraine
I swear that Hyland’s has pretty much come out with something to treat absolutely everything, and I love it, and I’m always eager to try a new Hyland’s product when I find it because I know it’s all natural and safe to take, even for extended periods of time …
Terazosin
As collateral damage from my disease, I have hypertension (high blood pressure) due to damage to my kidneys. As my kidneys began to work better, my blood pressure went higher until I was on several medications too keep my blood pressure to a lower level.
Unfortunately for me, I have …
Alka Seltzer Plus Cold Formula Effervescent Tablets
With a younger daughter that goes to school, a lot of germs get taken back to the house. It seems like someone is always sick. She gets a cold at least every six weeks and brings it back to me. I’m sick so often that I feel I am …
Colloidal Silver as a fungal treatment
I have been using deionized colloidal silver as sold online or in many health food stores for about 6 months. I take 2 tbsp. a day as a vitamin supplement, and I apply it topically with cotton swabs to the insides of my toes for my athlete’s foot. I …
Decolgen Forte Caplets
When I had the worst cold, I bought a pack of Decolgen Forte from the nearest drugstore. This was a medication used for colds and available over the counter. One caplet of Decolgen Forte has Paracetamol 500 mg (for fever, headaches), phenylephrine HCl 10 mg (as a decongestant), chlorphenamine …
Excedrin PM
While I am not a fan of sleeping pills of any kind, as I find they leave me drowsy in the morning and can be addictive, there are times when I find I need something to get a good night’s sleep, especially if I am experiencing some kind of pain. …
Pepto Bismol Extra Strength
As many probably know Pepto Bismol Extra Strength is a thick, pink liquid used to treat a variety of gastric disturbances, including heartburn, indigestion,upset stomach, nausea and diarrhea.
What I like about this liquid is that depite its horrible taste and texture, it definitely works.As long as you take the …
Caladryl Calamine Anti-itch Lotion
I just recently got back from a very nice vacation. Unfortunately, because of the heat I got some prickly heat rashes all over my back, shoulders and thighs. I have never had any problems before and this is the first time I have ever suffered from prickly heat or …
Ospital ng Muntinlupa (Hospital of Muntinlupa)
I think the people of Muntinlupa is very blessed to have this public hospital named Ospital ng Muntinlupa. This is not a very big hospital but it is one good hospital that has been serving and benefiting many residents and non-residents of Muntinlupa. The hospital is located at …
Maxalt
I suffer from constant migraines ever since a car accident nine years ago. I tried almost every over the counter medication that is out there. Excedrin worked for a little bit, then the caffine in it made me sick to my stomach whenever I would take it. …
|